# SDR ASAA2013042194565

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3148353
- Condition: Gouged
- Location: Bs 727b-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5 FROM BS 727B - 927 HAS NUMEROUS NICKS AND GOUGES.  R & R SEAT TRACK IAW SRM 51 40 02 0G 0.
